# SDR EGRA95112

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N272NE
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6435
- System (JASC): 2422 · AC Inverter
- Part: Relay
- Part number: M3901613072L
- Condition: Defective
- Location: Inverter
- Part time: 259 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MED INVERTER RELAY INOPERATIVE REPLACED RELAY.
